fbpx

Arrival

Arrive Standard – Check into your accommodations, relax and unwind.  This is a good time to reflect on your goals for your Self-Journey Retreat. Check-In time begins at 4:00 PM. (You can arrange to arrive as early as 2:00 PM to enjoy time at the pool or lunch at the Bay-Side Grill)

Reception — (6:30 – 7:30) Bayside at the Lido Grill. This is our time to meet and greet each other, enjoy some local wines, and enjoy the view over beautiful Miami Bay. Please dress resort casual while keeping our weather in mind.

Dinner — (7:30 – 9:00) Healthy, sun-kissed, wholesome and natural, Lido Bayside Grill at The Standard Spa, Miami Beach takes its inspiration from coastal cuisine and global lifestyle. The menu specializes in organic meats and fish, olive oil, fresh herbs, unprocessed foods, grill cooking and biodynamic wines.

After dinner enjoy all the special Standard Gardens and any Happenings that may be scheduled by the Standard.

Day 1: Begin Your Self Journey

If you’re an early riser, you may want to take in a beautiful morning sunrise for a magnificent start to your day.

Breakfast Bayside begins at 9:00 am ends at 10:15 am each morning.

Session 1: (10:30 – 11:15 am)

Dr. Natalie Kusturic, M.A., LMFT: Improve ability to understand emotional experiences and transform them into wisdom.

Casual and comfortable dress for all sessions.

Break: 15 min.

Session 2: (11:30 am – 12:15 pm)

Dr. Natalie: Increase connection with self and others to expand boundaries and possibilities.

Lunch: 12:30 — 1:45 pm (Lido Bayside)

Session 3: (2:00 – 2:45 pm)

Dr. Natalie: Improve the ability to express your true desires and get your needs met.

Break: 15 min.

Session 4: (3:00 pm – 3:45 pm)

Dr. Natalie: Learn practical tools to improve mindset and get into the flow of life.

Break: 15 min.

Free Time: (4:00 — 7:30 pm) Take in some sun poolside, visit the gym,schedule a spa session or just relax and enjoy the gardens.

Dinner — (7:30 – 9:00) Lido Bayside Grill.

Day 2: Your Journey Continues

Breakfast Bayside begins at 9:00 am ends at 10:15 am each morning.

Session 1: (10:30 – 11:15 am)

Dr. Ingrid Thrall Clinical Sexologist: Body Image and feeling comfortable in your own skin. Sex starts in the brain, make it fun, fulfilling with confidence and practice.

Casual and comfortable dress for all sessions.

Break: 15 min.

Session 2: (11:30 – 12:15 pm)

Dr. Ingrid Thrall Clinical Sexologist: Explore and rediscover your sexuality. Women’s health in middle age to include menopause, hormonal changes and reduced sex drive.

Break: 15 min.

Lunch: 12:30 — 1:45 pm Lido Bayside

Session 3: (2:00  – 2:45 pm)

Dina Garcia, RD, LDN: Ditch dieting and learn to eat for optimal energy. Eat without guilt. Be empowered to make healthy choices and build a body positive for optimal confidence.

Casual and comfortable dress for all sessions.

Break: 15 min.

Session 4: (3:00 – 3:45 pm)

Isela Castillo, Founder, Open Forum, group discussion based on a topic provided by each participant (anonymous) prior to session. This a perfect time to share your deepest thoughts and get group feedback, insights and experiences that have and have not worked.

Session 5: (4:00 to 4:45 pm)

Krista Schieffer is Health Coach, Movement Instructor and Body work practitioner: Release what is stuck in our bodies and clear out negative emotional tension. Connect with a more fluid and flexible state in our bodies and ground into a new experience of ourselves as open and curious

Break:15 min.

Free Time: (5:00 — 7:30 pm) Take in some sun poolside, visit the gym,schedule a spa session or just relax and enjoy the gardens and other resort amenities.

Dinner — (7:30 – 9:00) Lido Bayside Grill.

Day 3: It’s all You

Session 1: (9:00 to 10:15 am)

Retreat Review: Isela Castillo

Isela will host a retreat review seeking your input as to “How Can We Improve”, present you with a parting gift and from there the day is yours to do as you please, enjoy the Standard amenities, take in a well deserved spa treatment, visit exciting South Beach, take an excursion or just relax poolside with some of your new found friends.

Day 4: Sad to see you go

But grateful we have had this time together and wish each of you love and best wishes on your continuing Self-Journey.

*Spa Services & Resort Amenities are on a personal individual basis. Radiant Balance Retreats has negotiated special discount pricing for all our guests. As we near our event date we will provide you with a complete spa service menu to include your special discounted pricing.